# SDR UPS00233857

- Difficulty date: October 6, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FWD ENTRY EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERIES LIGHTS, OPS CK OK.
